Next Article in Journal
Bounded Gaps between Products of Special Primes
Next Article in Special Issue
Convergence of the Quadrature-Differences Method for Singular Integro-Differential Equations on the Interval
Previous Article in Journal
On the Folded Normal Distribution
Previous Article in Special Issue
One-Dimensional Nonlinear Stefan Problems in Storm’s Materials
Article Menu

Export Article

Open AccessArticle
Mathematics 2014, 2(1), 29-36; doi:10.3390/math2010029

Some New Integral Identities for Solenoidal Fields and Applications

Department of Applied Mathematics and Computer Sciences, Baltic Federal University, Alexander Nevskij st., 14, Kaliningrad 236041, Russia
Received: 31 December 2013 / Revised: 7 February 2014 / Accepted: 19 February 2014 / Published: 3 March 2014
(This article belongs to the Special Issue Mathematics on Partial Differential Equations)
View Full-Text   |   Download PDF [171 KB, 4 March 2014; original version 3 March 2014]

Abstract

In spaces Rn, n ≥ 2, it has been proved that a solenoidal vector field and its rotor satisfy the series of new integral identities which have covariant form. The interest in them is explained by hydrodynamics problems for an ideal fluid.
Keywords: rotor; solenoidal vector field; potential vector field; Euler equations; Navier-Stokes equations rotor; solenoidal vector field; potential vector field; Euler equations; Navier-Stokes equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Semenov, V.I. Some New Integral Identities for Solenoidal Fields and Applications. Mathematics 2014, 2, 29-36.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top